Errata
Publications du Département de mathématiques (Lyon), Volume 4 (1967) no. 2, p. 1.
@article{PDML_1967__4_2_A1_0,
     author = {PDML},
     title = {Errata},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--1},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {4},
     number = {2},
     year = {1967},
     mrnumber = {221990},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1967__4_2_A1_0/}
}
TY  - JOUR
AU  - PDML
TI  - Errata
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1967
DA  - 1967///
SP  - 1
EP  - 1
VL  - 4
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1967__4_2_A1_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=221990
LA  - fr
ID  - PDML_1967__4_2_A1_0
ER  - 
%0 Journal Article
%A PDML
%T Errata
%J Publications du Département de mathématiques (Lyon)
%D 1967
%P 1-1
%V 4
%N 2
%I Université Claude Bernard - Lyon 1
%G fr
%F PDML_1967__4_2_A1_0
PDML. Errata. Publications du Département de mathématiques (Lyon), Volume 4 (1967) no. 2, p. 1. http://archive.numdam.org/item/PDML_1967__4_2_A1_0/